# SDR K5L2014F00001

- Difficulty date: October 1, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Engine: Pwa PT6A41
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 7725006009
- Part serial: 6H285
- Condition: Failed
- Location: Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 4000 FT, THE CAPTAIN SIDE ATTITUDE INDICATOR FLAGGED "GYRO", THEN STARTED INDICATING A BANK TO THE LEFT.  CAPTAIN CALLED THE FAILURE AND POSITIVE EXCHANGE OF CONTROLS OCCURRED BETWEEN PILOT AND CO PILOT.  CO PILOTFLEW THE RETURN , INTERCEPTED THE ILS 2 AND SAFELY LANDED THE AIRCRAFT.
